# SDR HNAA2011101300336

- Difficulty date: September 27, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 48,180 hours, 53,248 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 202 S31l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION AT STA X202 STR 31P.  POLISHED AREA, INSPECTED AND FOUND NO CORROSION.  ALODINED AND PRIMED IAW AMM 20-34-08.
